MathSciNet Relay Station
MathSciNet bibliographic data
MR667464 (84b:14010) 14G30 (14F99 55N10)
Delfs, Hans; Knebusch, Manfred On the homology of algebraic varieties over real closed fields. J. Reine Angew. Math. 335 (1982), 122–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement